Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19199
Title: Convergence of the mimetic finite difference method for eigenvalue problems in mixed form
Authors: Cangiani, A
Gardini, F
Manzini, G
Manzini, G
First Published: 1-Feb-2011
Citation: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2011, 200 (9-12), pp. 1150-1160
DOI Link: 10.1016/j.cma.2010.06.011
ISSN: 0045-7825
Links: http://hdl.handle.net/2381/19199
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.